On the Limit Behavior of a Sequence of Markov Processes Perturbed in a Neighborhood of the Singular Point
AbstractWe study the limit behavior of a sequence of Markov processes whose distributions outside any neighborhood of a “singular” point are attracted to a certain probability law. In any neighborhood of this point, the limit behavior can be irregular. As an example of application of the general result, we consider a symmetric random walk with unit jumps perturbed in the neighborhood of the origin. The invariance principle is established for the standard time and space scaling. The limit process is a skew Brownian motion.
How to Cite
Pilipenko, A. Y., and Y. E. Prikhod’ko. “On the Limit Behavior of a Sequence of Markov Processes Perturbed in a Neighborhood of the Singular Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 4, Apr. 2015, pp. 499-16, https://umj.imath.kiev.ua/index.php/umj/article/view/2000.